Results 1 to 16 of 16
  1. #1
    Join Date
    May 2008
    Location
    Australia
    Posts
    523

    Help !!! Is Nolva or Clomid causing Liver pain.

    After 10 week cycle Test Enanthate 500mg.

    The designed PCT was:-

    Clomid : 100/100/50/50
    Nolva : 20/20/20/20/20
    HCG : 500iu 2x for 4 weeks

    I have completed Nolva for 3 weeks and clomid for 13 days.

    Liver pain isn't sharp , but is rather a dull, aching tenderness or discomfort in the area of the lower rib cage. Feel somewhat swollen or bloated.
    If i sit in a crouch position while working on computer for a while (just 20 secs) and then straight my posture the lower right side of the ribcage give me a stingy prick. I can feel its not from the inside but its from the outer of the liver.

    Is it coz of Nolva or clomid ?
    I was takign liv52 tabs daily even a week before starting the PCT.

    I have not taken the dose of nolva and clomid today. I think i shud stop the PCT now. Even Liv52 is not helping me. It feels like swollen and can't even sit properly and perhaps i'll drop gym today too.

    I am in fix please help me guys.

  2. #2
    marcus300's Avatar
    marcus300 is offline AR-Platinum Elite- Hall of Famer
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    39,946
    Not hear that before, but could be a possible link, go and get checked out IMHO.
    *Anyone wanting a source check from a willing vet/mod must first acquire 100 posts and 45 days of activity*

    “Carrying a set to a point where you are forced to utilize 100 percent of your momentary ability is the single most important factor in increasing size and strength"--- Mike Mentzer

    “one set to failure is all that is required to stimulate an increase in strength and size – with no number of lesser sets having the same effect” – Mike Mentzer

  3. #3
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Today it was bit paining in the morning so i didn't took Clomid, Nolva and Vitamin E. I think they are getting hard on my liver thats why it happened. I am going to stop PCT, wait for two days and see if there not any improvement then i'll see a doc. Its not too much but still it screw me hard. I am not able to get Milk thistle, Damn It. Will get it in 3 days. Till that time i feel like i should take a light antibiotic, continue Liv52 DS(double strength) tabs and see for 2 days. What do you say ?

  4. #4
    Bossman's Avatar
    Bossman is offline Bossman - AR Monitor
    Join Date
    Jul 2005
    Location
    Michigan
    Posts
    3,400
    If it continues to bother you, get it checked like Marcus said. Maybe its your appendix?

  5. #5
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Quote Originally Posted by cgb6810 View Post
    If it continues to bother you, get it checked like Marcus said. Maybe its your appendix?
    Man ... i appreciate your concern but its not appendix. Its lower and quite near the waist line where it pains. But here i am having pain just below the right rib cage.
    To describe it accurately i'll say its on the beginning of the 2nd row of Abs lets say Row 1 :- ##
    Row 2 :- ##
    And its on the right side appear to me like minor lumpy and bit swollen not much but it bothers with little pain. Is is really the Liver or something else ?

  6. #6
    Bossman's Avatar
    Bossman is offline Bossman - AR Monitor
    Join Date
    Jul 2005
    Location
    Michigan
    Posts
    3,400
    Sorry bro, I wasn't really serious about the appendix. I have NO idea what could be causing the pain. The point is, no one else would either, unless they guess. But, if you see a DR, he can find out what the pain is.

  7. #7
    Big's Avatar
    Big
    Big is offline Retired~ AR-Hall of Famer ~ "Enforcer"
    Join Date
    Dec 2005
    Posts
    28,653
    I would see a doc, but keep in mind there are no nerves in the liver, you can't feel liver pain. Many people who are damaging their liver don't realize until sign of jaundice appear, as pain is not typically a symptom.

  8. #8
    wrestless is offline Junior Member
    Join Date
    Nov 2008
    Location
    N.C.
    Posts
    131
    How do you know it is your liver and not a torn tendon seems to me this would be a more serious condition and other sides would appear. I tore up my Rib cartilage while wrestling and it does feel internal sometimes. In any case
    see a doc and request blood work.

  9. #9
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Quote Originally Posted by Big View Post
    I would see a doc, but keep in mind there are no nerves in the liver, you can't feel liver pain. Many people who are damaging their liver don't realize until sign of jaundice appear, as pain is not typically a symptom.
    Perhaps. But i have stopped nolva and clomid and the symptoms are bit less and feeling little better. Yesterday i just had protein shake and thats all. Didn't even feel hunger like i used to have two days before.
    Today in the morning i just had a bowl of oats with little milk and thats all. I'll get the bloodwork done and will post it here tommorrow. I believe the best part would be to get the bloodwork early in the morning without even water intake.

  10. #10
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Damn it they are charging a hell of money for the bloodwork.
    But after dropping Nolva, clomid and Vitamin E for 2 days i'm feeling better today. Today was like a fast for me. Checked with an ayurvedic specialist and he said there is no treatment for liver in allopathy. I'll be going for natural stuff tomorrow and will update you guys.

  11. #11
    vishus's Avatar
    vishus is offline Knowledgeable Member
    Join Date
    Aug 2008
    Posts
    1,281
    good luck with this bro...never heard of this happening before. ive heaerd of lower back cramps from using d-bol and certain kinds of test but never in PCT. hopefully you can figure out what happens. good luck

  12. #12
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Toady i am feeling 50% better. The lump or the bloat is not there.
    I had spinach with chappatis, had a lemon in warm water, liv52 tabs, asparagus and oranges (a bit more sour ones). Was searching all night how to detoxify body through natural ways, o found pretty good stuff. It has helped me a lot. Had a lot of raw onions with lemon too. Going to start the de-tox process in schedule for a week. But he bad news is i lost about one kg weight in two days when i did not had food for the whole day. Have not been to the gym for the past three days and this evening and sunday also would be off. Then i'll start gym from monday.

  13. #13
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    Quote Originally Posted by vishus;435***7
    good luck with this bro...never heard of this happening before. ive heaerd of lower back cramps from using d-bol and certain kinds of test but never in PCT. hopefully you can figure out what happens. good luck
    I guess perhaps i have figured it out.

  14. #14
    mrtosa is offline Associate Member
    Join Date
    Dec 2007
    Posts
    215
    Go to the quiropractic I used to have that same pain for months did blood work and nothing...I was worried then I went to the quiro and he found that few ribs was a little out of place and that its...

  15. #15
    LATS60's Avatar
    LATS60 is offline Anabolic Member
    Join Date
    Jan 2008
    Location
    England
    Posts
    2,662
    My partner has terminal liver disease, she never had any pains and iv'e never heard of anyone who has had pain through damaged liver. IMO, and all the consultants i spoke to over the wks she spent in hospital, pain is not usual. It is however, usual to get abdominal discomfort in severe cases.

  16. #16
    Join Date
    May 2008
    Location
    Australia
    Posts
    523
    I had dysentry and gas many time coz of that i evens stopped two cycles with just 2 shots in the past. And in the cycle also i had it sometime. I fine in the cycle but later when i started taking nolva and clomid it hapened. Perhaps its the clomid dose which had the effect coz earlier also i had taken nolva 20 mg for 21 days and was fine. I asked a doc and her told nothing to worry its normal and is coz of the long stomach problem. I am feeling better and better everyday by eating right i mean like decreasing the food and adding more fruits and raw stuff in the food.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •